فهرست مطالب

Mahani Mathematical Research Center - Volume:1 Issue: 2, March 2012
  • Volume:1 Issue: 2, March 2012
  • تاریخ انتشار: 1392/03/06
  • تعداد عناوین: 6
|
  • L. Torkzadeh, H. Hojat Pages 97-109
    In this paper rst we de ne the notions of positive implicative hyper MV -ideals of types 1,2,3 and 4 in hyper MV -algebras and we investigate the relationship between of them. Then by some examples we show that these notions are not equivalent. Finally we give some relations between these notions and the notions of (weak) hyper MV -ideals and (weak) hyper MV -deductive systems of hyper MV -algebras.
    Keywords: Hyper MV, algebra, Hyper MV, ideal, Hyper MV, deductive system, Positive implicative hyper MV, ideal
  • M. Naghavy, M. Madadi, V. Amirzadeh Pages 111-118
    In this paper, we derive rst some results on the Shannon entropy in order statistics and their concomitants arising from a sequence of f(Xi; Yi): i = 1; 2;: ::g independent and identically distributed (iid) random variables from the bivariate normal distribution and extend our results to a collection C(X; Y) = f(Xr1:n; Y[r1:n]); (Xr2:n; Y[r2:n]);: ::; (Xrk:n; Y[rk:n])g of order sta- tistics and their concomitants. We nally compute the value of the Shannon entropy in order statistics and their concomitants from a bivariate normal distribution.
    Keywords: Bivariate Normal Distribution, Concomitants of Order Statistics, Shan, non Entropy
  • M. Karimi Amaleh, Z. Afsharnezhad Pages 119-136
    In the present paper the linear oscillator in R3 with z =constant has been considered. The aim is to determine the necessary conditions for the persistence of periodic solutions under discontinuous perturbations. A new approach based on a computational method has been used. At the end we apply our method on an example.
    Keywords: Perturbation, Periodic solution, Discontinuous system
  • S.N. Hosseini, A. Ilaghi-Hosseini Pages 137-145
    In this article, we have shown, for the add-point monad T, the partial morphism category Set * is isomorphic to the Kleisli category SetT. Also we have proved that the category, SetT, of T-algebras is isomorphic to the category Set of pointed sets. Finally we have established commutative squares involving these categories.
    Keywords: monad, partial morphism category, category of pointed sets, Kleisli category, category of T, algebras
  • L. Torkzadeh, Sh. Ghorbani Pages 147-161
    In this paper we characterize hyper MV -algebras in which 0 or 1 are scalar elements. We prove that any nite hyper MV -algebra that 0 is a scaler element in it, is an MV -algebra. Finally we characterize hyper MV -algebras of order 2 and order 3.
    Keywords: Hyper MV, algebra, MV, algebra
  • Hamid Reza Afshin, Hadis Izadi, Mohammad Ali Mehrjoofard Pages 163-168
    In this note, a generalization of higher rank numerical range is introduced and some of its properties are investigated
    Keywords: generalized projector, higher rank numerical range, generalized higher rank numerical range